Los Angeles, CA
A 35-year-old female asked:
Im on coumadin (warfarin) i just started my period my blood looks almost blaxk is that normal?
1 doctor answer • 3 doctors weighed in
Dr. Ahmad M Hadiedanswered
Orthopedic Surgery 51 years experience
I belive so: More bleeding than usual when you begin your menstrual cycle, or unexpected bleeding from the vagina.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsReviewed >2 years ago
Last updated Dec 27, 2012
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.